Alert archive / Georgia / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 110, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Sep 6, 2004, 5:59 PM EDT for Chatham County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2004, 5:59 PM EDT (21:59 UTC)
- Expired
- Sep 6, 2004, 6:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Chatham County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 6, 1:00 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1111 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
517
WUUS52 KCHS 062159
SVRCHS
GAC051-062245-
/X.NEW.KCHS.SV.W.0002.040906T2159Z-040906T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
559 PM EDT MON SEP 6 2004
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHATHAM COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 645 PM EDT
* AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR MONTGOMERY...OR
ABOUT 10 MILES SOUTH OF SAVANNAH...MOVING NORTHWEST AT 40 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
WINDSOR FOREST AND WHITE BLUFF...
SAVANNAH...
GARDEN CITY AND PORT WENTWORTH...
POOLER AND MEINHARD...
A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES SUDDENLY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS
AND BE READY TO ACT QUICKLY.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3189 8110 3196 8101 3204 8096 3208 8111
3221 8120 3209 8134
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 3:40 PM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Sep 6, 3:40 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
340 PM EDT MON SEP 6 2004
...TORNADO WATCH IN EFFECT UNTIL 8 PM FOR THE ENTIRE COUNTY WARNING
AREA...
...FLOOD WATCH REMAINS IN EFFECT THROUGH 6 PM TUESDAY...
.SHORT TERM /TONIGHT AND TUESDAY/...WILL CONTINUE CATEGORICAL POPS
FOR TONIGHT FOR AT LEAST THE INLAND PORTION OF THE AREA BASED ON
EXPECTED TRACK OF FRANCES. WILL BE CLOSE ENOUGH TO CONTINUE TO
EXPERIENCE THE OUTER BANDS OF THE SYSTEM THROUGH AT LEAST TUE. WILL
TAPER OFF PRECIP ALONG THE GEORGIA COAST BEGINNING TUE WITH LIKELY
POPS FOR THAT TIME. MIN TEMPS SHOULD NOT FALL MUCH OVERNIGHT WITH
CONTINUED PRECIP AND WINDS.
&&
WIND ADVISORY...WILL CONTINUE WITH WIND ADVISORY ACROSS ALL OF THE
GEORGIA COUNTIES THROUGH 6 AM TUESDAY WITH WINDS OF 25 TO 35 MPH
STILL EXPECTED AS FRANCES MAKES ITS CLOSEST APPROACH TONIGHT INTO
EARLY TUE. WILL ALSO CONTINUE LAKE WIND ADVISORY FOR LAKE MOULTRIE
THROUGH 6 AM TUESDAY MORNING.
&&
FLOOD WATCH...WILL EXTEND THE FLOOD WATCH THROUGH 6 PM TUESDAY WITH
CONTINUED HIGH CHANCE OF PRECIP AND BANDING FEATURES ALLOWING ECHOES
TO TRAIN OVER PERSISTENT AREAS.
&&
.COASTAL IMPACTS...WILL CONTINUE HIGH SURF ADVISORY AND HIGH RISK OF
RIP CURRENTS WITH CONTINUED ONSHORE FLOW AND EXPECTED BREAKERS NEAR
5 FT.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...WILL CONTINUE TO TAPER
PRECIP BACK SLOWLY TUE NIGHT AND WED AS FRANCES BECOMES LESS OF AN
INFLUENCE. UPR TROF WILL LINGER JUST W OF THE AREA IN THE WAKE OF
FRANCES. COMBINED WITH ABUNDANT MOISTURE AND HEATING SHOULD SEE AT
LEAST A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THURSDAY. THU IS
EXPECTED TO BE A PARTICULARLY WARM DAY WITH SWRLY FLOW ALOFT AND
AFTN HEATING. WILL TAPER POPS TO SLIGHT CHANCE INLAND FOR FRI AS
BNDRY MOVES INTO THE AREA. ONLY A MINOR CHANGE IN AIRMASS IS
EXPECTED ON FRI AND SAT BEHIND THE BNDRY. NOT MUCH CHANGE IN MAX
TEMPS EXPECTED AS A RESULT. SFC BNDRY TO REMAIN OFF THE COAST ON SUN
AND MON. LOW LVL MOISTURE WILL STILL BE IN PLACE WITH SOME
OVERRUNNING POSSIBLE. ONLY EXPECT A SLIGHT CHANCE. PART OF THE
FORECAST WILL DEPEND ON THE FORECAST TRACK OF IVAN WHICH MAY BE OFF
THE SOUTHERN FLORIDA COAST ON DAYS 6 AND 7. STILL WAY TOO EARLY TO
SPECULATE SO DO NOT PLAN TO MAKE MUCH OF A CHANGE IN THE FORECAST AT
THIS TIME.
&&
.MARINE...DANGEROUS WINDS AND SEAS PERSIST ACROSS THE WTRS THIS AFTN
THANKS IN PART TO A VERY TIGHT PRES GRADIENT BTWN TS FRANCES TO THE
SW AND HIGH PRES WELL TO THE NE. PER COORD WITH JAX WL KEEP THE GALE
WRNG GOING FOR THE GA WTRS TNGT ESP SINCE 41008 AND THE SABSOON
TOWERS HAVE BEEN GUSTING WELL OVER 35 KT FOR LAST 12 HOURS OR SO.
FARTHER N FREQUENT GUSTS TO 30 KT ARE LIKELY ESP IN SQUALLS BUT
THINK THE SCA AND SPECIAL MARINE WRNGS SHOULD COVER FOR NOW. WINDS
AND SEAS WL BE SLOW TO SUBSIDE AS FRANCES MEANDERS INTO SW GA.
DISTANT SWELLS FROM HURCN IVAN MAY BEING TO IMPACT THE WTRS BY LATE
IN THE PERIOD. SEE NHC/HPC FCSTS FOR ADDITIONAL INFO ON IVAN.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HIGH SURF ADVISORY THROUGH 6 PM TUE GAZ117-119-139-141.
TORNADO WATCH ALL GA COUNTIES UNTIL 8 PM EDT.
WIND ADVISORY THROUGH 6 AM TUESDAY FOR ALL GEORGIA ZONES.
FLOOD WATCH ALL ZONES UNTIL 6 PM TUESDAY.
SC...HIGH SURF ADVISORY THROUGH 6 PM TUESDAY SCZ048>051.
TORNADO WATCH ALL SC COUNTIES UNTIL 8 PM EDT.
FLOOD WATCH ALL ZONES UNTIL 6 PM TUESDAY.
LAKE WIND ADVISORY UNTIL 6 AM TUESDAY.
MARINE...SMALL CRAFT ADVISORY AMZ330-350-352
TORNADO WATCH AMZ330-350-352-354 UNTIL 8 PM EDT.
GALE WARNING FOR AMZ354-374
&&
18/77Hazardous weather outlook, Sep 6, 5:47 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 547 PM EDT MON SEP 6 2004 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-071000- ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN- COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY- COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN- INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY- INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL- INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING... HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE... SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND... WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON... EDISTO BEACH...HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER... RIDGELAND...SAINT GEORGE AND WALTERBORO 547 PM EDT MON SEP 6 2004 ...TORNADO WATCH UNTIL 8 PM EDT... ...WIND ADVISORY SOUTHEAST GEORGIA UNTIL 6 AM TUESDAY... ...FLOOD WATCH UNTIL 6 PM TUESDAY... ...HIGH SURF ADVISORY... ...HIGH RISK FOR RIP CURRENTS... ...LAKE WIND ADVISORY FOR LAKE MOULTRIE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .SEVERE WEATHER...A THREAT FOR ISOLATED TORNADOES EXISTS THROUGH THIS AFTERNOON AS RAIN BANDS FROM TROPICAL STORM FRANCES MOVE ACROSS THE AREA. REFER TO THE LATEST WARNINGS AND STATEMENT ISSUED BY THE NATIONAL WEATHER SERVICE FOR ADDITIONAL INFORMATION. .HEAVY RAIN/FLOODING...HEAVY RAIN AND FLOODING COULD BECOME MORE WIDESPREAD TONIGHT AS HEAVY RAINS ASSOCIATED WITH TROPICAL STORM FRANCES IMPACT THE AREA. A FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM TUESDAY. .MARINE...THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE GEORGIA AND SOUTH CAROLINA COASTS. A HIGH SURF ADVISORY ALSO IS IN EFFECT AS LARGE WAVES OF 8 TO 13 FEET BREAK ALONG THE BEACHES. BEACH EROSION IS ALSO POSSIBLE PARTICULARLY AROUND THE TIME OF HIGH TIDE. A GALE WARNING IS ALSO IN EFFECT FOR THE COASTAL WATERS OF NORTH COASTAL GEORGIA. PLEASE REFER TO THE LATEST SPECIAL WEATHER STATEMENTS...SURF ZONE FORECASTS...AND COASTAL FLOOD STATEMENTS FOR FURTHER INFORMATION. .WINDS/LAKE WINDS...WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE ACROSS SOUTHEAST GEORGIA. A WIND ADVISORY IN EFFECT UNTIL 6 AM TUESDAY. IN ADDITION...A LAKE WIND ADVISORY HAS BEEN ISSUED FOR LAKE MOULTRIE FOR TONIGHT AND MONDAY AS WINDS AROUND 20 KNOTS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MANY OF THE ABOVE MENTIONED HAZARDS WILL CONTINUE THROUGH TUESDAY. NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED FOR WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED. PLEASE RELAY ALL STORM REPORTS TO THE NATIONAL WEATHER SERVICE IN CHARLESTON.
In the hours before
Local storm report, Sep 6, 3:09 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
309 PM EDT MON SEP 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0250 PM TORNADO BLUFFTON 32.24N 80.86W
09/06/2004 BEAUFORT SC PUBLIC
POSSIBLE TOUCHDOWN. DAMAGE UNKNOWN.
&&
STSpecial weather statement, Sep 6, 3:21 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 321 PM EDT MON SEP 6 2004 GAZ099-100-114>117-137>141-062020- BULLOCH-CANDLER-COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH-EVANS- INLAND BRYAN-INLAND LIBERTY-INLAND MCINTOSH-LONG-TATTNALL- INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING... HINESVILLE...LUDOWICI...METTER...PEMBROKE...REIDSVILLE... STATESBORO AND TOWNSEND 321 PM EDT MON SEP 6 2004 AT 320 PM RADAR INDICATED A LINE OF SHOWERS AND THUNDERSTORMS FROM JUST SOUTH OF METTER SOUTHEASTWARD TO JUST EAST OF DARIEN IN MCINTOSH COUNTY. THE LINE IS MOVING SLOWLY NORTH AND IS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. IN ADDITION...RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE BETWEEN 320 AND 420 PM WHICH MAY RESULT IN MINOR FLOODING OF POOR DRAINAGE AREAS. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED WARNING. EMLAW
Special weather statement, Sep 6, 4:18 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 418 PM EDT MON SEP 6 2004 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-070000- ALLENDALE-BEAUFORT-BERKELEY-BULLOCH-CANDLER-CHARLESTON-COASTAL BRYAN- COASTAL CHATHAM-COASTAL COLLETON-COASTAL JASPER-COASTAL LIBERTY- COASTAL MCINTOSH-DORCHESTER-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN- INLAND CHATHAM-INLAND COLLETON-INLAND JASPER-INLAND LIBERTY- INLAND MCINTOSH-JENKINS-LONG-SCREVEN-TATTNALL- INCLUDING THE CITIES OF...CLAXTON...DARIEN...HALFMOON LANDING... HINESVILLE...LUDOWICI...METTER...MILLEN...PEMBROKE...REIDSVILLE... SAVANNAH...SPRINGFIELD...STATESBORO...SYLVANIA...TOWNSEND... WILMINGTON...WILMINGTON ISLAND...ALLENDALE...BEAUFORT...CHARLESTON... EDISTO BEACH...HAMPTON...HILTON HEAD ISLAND...MONCKS CORNER... RIDGELAND...SAINT GEORGE AND WALTERBORO 418 PM EDT MON SEP 6 2004 A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 PM EDT FOR THE FOLLOWING COUNTIES... IN SOUTHEAST SOUTH CAROLINA... BERKELEY...CHARLESTON...COLLETON...DORCHESTER...BEAUFORT...JASPER... HAMPTON AND ALLENDALE. THIS INCLUDES THE ADJACENT COASTAL WATERS. IN SOUTHEAST GEORGIA... BRYAN...BULLOCH...CANDLER...CHATHAM...EFFINGHAM...EVANS...JENKINS... LIBERTY...LONG...MCINTOSH...SCREVEN AND TATTNALL. THIS INCLUDES THE ADJACENT COASTAL WATERS. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Sep 6, 4:45 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
445 PM EDT MON SEP 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1000 AM NON-TSTM WND DMG STATESBORO 32.45N 81.78W
09/06/2004 BULLOCH GA LAW ENFORCEMENT
BULLOCH COUNTY OFFICIALS INDICATE TREES AND POWER LINES
DOWN ACROSS THE COUNTY. TIME IS ESTIMATED.
0430 AM TSTM WND DMG METTER 32.40N 82.06W
09/06/2004 CANDLER GA LAW ENFORCEMENT
A TREE AND LARGE LIMB KNOCKED DOWN. TIME IS ESTIMATED.
&&
SCWLocal storm report, Sep 6, 5:27 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
527 PM EDT MON SEP 06 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1115 AM TORNADO SAVANNAH 32.08N 81.10W
09/06/2004 CHATHAM GA BROADCAST MEDIA
BUILDING DAMAGE REPORTED AT FORT JACKSON. WINDOWS BLOWN
OUT. TREES AND POWERLINES DOWN NEAR THE FORT. VISITORS
AND EMPLOYEES SAW THE TORNADO PASS JUST TO THE WEST OF
THE FORT BEFORE IT MOVED INTO THE SAVANNAH RIVER. TIME
APPROXIMATED BASED ON RADAR.
&&
STSpecial weather statement, Sep 6, 5:45 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 545 PM EDT MON SEP 6 2004 GAZ118-119-062215- COASTAL CHATHAM-INLAND CHATHAM- 545 PM EDT MON SEP 6 2004 ...STRONG THUNDERSTORMS WILL IMPACT CHATHAM COUNTY THROUGH 615 PM EDT... AT 545 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ON THE NORTH END OF OSSABAW ISLAND..MOVING NORTHWEST AT 50 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WORMSLOE...WYMBERLY... WINDSOR FOREST...WILMINGTON ISLAND...WILMINGTON...VERNONBURG... TURNERS ROCK...SKIDAWAY ISLAND...SANDFLY AND RIO VISTA THROUGH 615 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. 24
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 8:38 PM EDT | Tornado Warning | CHS | Liberty | 37 min |
| Sep 5, 8:51 PM EDT | Tornado Warning | CHS | McIntosh | 24 min |
| Sep 5, 9:14 PM EDT | Tornado Warning | CHS | Long | 46 min |
| Sep 5, 9:35 PM EDT | Tornado Warning | CHS | Liberty | 25 min |
| Sep 5, 9:50 PM EDT | Tornado Warning | CHS | McIntosh | 25 min |
| Sep 5, 10:14 PM EDT | Tornado Warning | CHS | Long | 31 min |
| Sep 5, 10:19 PM EDT | Tornado Warning | CHS | McIntosh | 56 min |
| Sep 5, 11:38 PM EDT | Tornado Warning | CHS | Liberty, McIntosh | 37 min |
| Sep 5, 11:59 PM EDT | Tornado Warning | CHS | Chatham | 31 min |
| Sep 6, 12:32 AM EDT | Tornado Warning | CHS | Chatham | 28 min |
| Sep 6, 2:40 AM EDT | Tornado Warning | CHS | Chatham | 35 min |
| Sep 6, 3:18 AM EDT | Tornado Warning | CHS | Bryan | 42 min |
| Sep 6, 4:13 AM EDT | Tornado Warning | CHS | Bulloch, Candler | 32 min |
| Sep 6, 7:29 AM EDT | Tornado Warning | CHS | Chatham | 31 min |
| Sep 6, 8:49 AM EDT | Tornado Warning | CHS | Liberty | 26 min |
| Sep 6, 10:15 AM EDT | Tornado Warning | CHS | Bryan | 30 min |
| Sep 6, 10:56 AM EDT | Tornado Warning | CHS | Chatham | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.